# SDR DALA2023021401143

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 93,590 hours, 20,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 CREW REST AFT EXIT LIGHT INOP. CORRECTIVE ACTION: R & R CREW REST EXIT LIGHT ASSY IN REF TO B767 AMM 33-51. OK FOR SERVICE. (9932499)
